Publications

Published

  1. Minki Kim, A note on the colorful fractional Helly theorem, Discrete Mathematics, 340(1):3167-3170, 2017.
  2. Ilkyoo Choi, Junehyuk Jeong and Minki Kim, On tiling the integers with 4-sets of the same gap sequence, Discrete Mathematics, 341(4):957-964, 2018.
  3. Minki Kim, Bernard Lidicky, Tomas Masarik and Florian Pfender, Notes on complexity of packing coloring, Information Processing Letters, 137:6-10, 2018.
  4. Andreas Holmsen, Minki Kim and Seunghun Lee, Nerves, minors, and piercing numbers, Transactions of the American Mathematical Society, 371(12):8755-8779, 2019.
  5. Ilkyoo Choi, Jinha Kim and Minki Kim, On operations preserving the semi-transitive property of graphs, Journal of Combinatorial Optimization, 37(4):1351-1366, 2019.
  6. Gi-Sang Cheon, Jinha Kim, Minki Kim, Sergey Kitaev and Artem Pyatkin, On k-11-representable graphs, Journal of Combinatorics, 10(3):491-513, 2019.
  7. Gi-Sang Cheon, Jinha Kim, Minki Kim and Sergey Kitaev, Word-representability of Toeplitz graphs, Discrete Applied Mathematics, 270:96-105, 2019.
  8. Joseph Briggs and Minki Kim, Choice functions in the intersection of matroids, Electronic Journal of Combinatorics, 26:P4.26, 2019.
  9. Ilkyoo Choi, Weonyoung Joo and Minki Kim, The layer number of $\alpha$-evenly distributed point sets, Discrete Mathematics, 343(10):112029, 2020.
  10. Jinha Kim and Minki Kim, Domination numbers and noncover complexes of hypergraphs, Journal of Combinatorial Theory, Series A, 180C:105408, 2021.
    (full version of *)

Extended Abstracts

in the Proceedings of the 32nd International Conference on “Formal Power Series and Algebraic Combinatorics”

  • Minki Kim and Alan Lew, Complexes of graphs with bounded independence number, Seminar Lotharingien de Combinatoire, 84B.39, 2020.
  • Jinha Kim and Minki Kim, Noncover complexes, independence complexes, and domination numbers of hypergraphs, Seminar Lotharingien de Combinatoire, 84B.46, 2020. *

Submitted Manuscripts

  • Ron Aharoni, Joseph Briggs, Jinha Kim and Minki Kim, Rainbow independent sets in certain classes of graphs, arXiv:1909.13143.
  • Minki Kim and Alan Lew, Complexes of graphs with bounded independence number, arXiv:1912.12605.
  • Jinha Kim, Minki Kim and O-joung Kwon, Rainbow independent sets on dense graph classes, arXiv:2001.10566.
  • Ron Aharoni, Joseph Briggs, Jinha Kim and Minki Kim, Rainbow paths and rainbow matchings in graphs, arXiv:2004.07590.
  • Jinha Kim, Minki Kim and O-joung Kwon, A system of disjoint representatives of line segments with given¬†$k$¬†directions, arXiv:2101.02887.

Thesis / Dissertation

Master Thesis: Intersection patterns of subtree families and colorful fractional Helly theorems, KAIST, 2014.

Ph.D Dissertation: On fractional Helly properties in graphs without large complete minors, KAIST, 2018.